# SDR HEEA072556

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Aircraft time: 5,448 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075739103
- Part serial: 441
- Condition: Fluctuates
- Location: Torquemeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATES 10 PERCENT AND INTERMITTENTLY STICKS AT 6 PERCENT AFTER SHUTDOWN.
